MathSciNet Relay Station
MathSciNet bibliographic data
MR1127479 58F05 (57R15)
Sjamaar, Reyer; Lerman, Eugene Stratified symplectic spaces and reduction. Ann. of Math. (2) 134 (1991), no. 2, 375–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement